Parametric Space for Elastic Waves in Porous Media with Complex Rheology

Ali, Adham A. and Strunin, Dmitry V. (2020) Parametric Space for Elastic Waves in Porous Media with Complex Rheology. International Journal of Mechanical Engineering and Robotics Research, 9 (6). pp. 825-829.

[img]
Preview
Text (Published Version)
IJMERR-PUBLISHED.pdf
Available under License Creative Commons Attribution Non-commercial No Derivatives 4.0.

Download (2MB) | Preview

Abstract

We evaluate the influence of mechanical parameters on the decay rate of elastic waves in fluid-saturated media with bubbles. The parameters describe the complex rheological scheme adopted as a model of the grainy porous medium. Areas of validity of the model in the space of mechanical parameters are determined.


Statistics for USQ ePrint 40120
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Faculty/School / Institute/Centre: Current - Faculty of Health, Engineering and Sciences - School of Sciences (6 Sep 2019 -)
Faculty/School / Institute/Centre: Current - Faculty of Health, Engineering and Sciences - School of Sciences (6 Sep 2019 -)
Date Deposited: 23 Nov 2020 03:54
Last Modified: 30 Nov 2020 23:54
Uncontrolled Keywords: elastic waves, rheology, decay rate, parameters
Fields of Research (2008): 01 Mathematical Sciences > 0102 Applied Mathematics > 010207 Theoretical and Applied Mechanics
Fields of Research (2020): 49 MATHEMATICAL SCIENCES > 4901 Applied mathematics > 490109 Theoretical and applied mechanics
Socio-Economic Objectives (2008): E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences
Socio-Economic Objectives (2020): 28 EXPANDING KNOWLEDGE > 2801 Expanding knowledge > 280118 Expanding knowledge in the mathematical sciences
Identification Number or DOI: doi:10.18178/ijmerr.9.6.825-829
URI: http://eprints.usq.edu.au/id/eprint/40120

Actions (login required)

View Item Archive Repository Staff Only